×

zbMATH — the first resource for mathematics

Functional equations in information theory. (English) Zbl 0227.94009

MSC:
94A17 Measures of information, entropy
39B99 Functional equations and inequalities
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Erdös, P.: On the distribution function of additive functions. Ann. of Math. 47, 1-20 (1946). · Zbl 0061.07902 · doi:10.2307/1969031
[2] Fadeev, D. K.: K ponyatiyu èntropii kone?noi veroyatnostnoi shemy. (On the entropy of a finite probability distribution.) Uspechimat. Nauk 11, 227-231 (1956). [A German translation has appeared in Arbeiten zur Informationstheorie I (Berlin, 1957).]
[3] Rényi, A.: On measures of entropy and information. Proc. 4th Berkeley Sympos. math. Statist. Probability, I, 547-561 (1961).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.